Repositorio de producción científica de la Universidad de Sevilla

On the existence and multiplicity of positive solutions for some indefinite nonlinear eigenvalue problem

 

Advanced Search
 
Opened Access On the existence and multiplicity of positive solutions for some indefinite nonlinear eigenvalue problem
Cites

Show item statistics
Icon
Export to
Author: Delgado Delgado, Manuel
Suárez Fernández, Antonio
Department: Universidad de Sevilla. Departamento de Ecuaciones Diferenciales y Análisis Numérico
Date: 2004-06
Published in: Proceedings of the American Mathematical Society, 132(6), 1721-1728
Document type: Article
Abstract: This paper concerns with the existence, uniqueness and/or multiplicity, and stability of positive solutions of an indefinite weight elliptic problem with concave or convex nonlinearity. We use mainly bifurcation method to obtain our results.
Cite: Delgado Delgado, M. y Suárez Fernández, A. (2004). On the existence and multiplicity of positive solutions for some indefinite nonlinear eigenvalue problem. Proceedings of the American Mathematical Society, 132 (6), 1721-1728.
Size: 176.5Kb
Format: PDF

URI: http://hdl.handle.net/11441/40211

DOI: 10.1090/S0002-9939-04-07233-8

See editor´s version

This work is under a Creative Commons License: 
Attribution-NonCommercial-NoDerivatives 4.0 Internacional

This item appears in the following Collection(s)